Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 8, NWS State College, PA

October 28, 200827 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Oct 28, 2008, 4:25 AM EDT for 27 counties in Pennsylvania. It took effect at Oct 28, 2008, 11:00 AM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2008, 4:25 AM EDT (08:25 UTC)
In effect from
Oct 28, 2008, 11:00 AM EDT
Expired
Oct 29, 2008, 3:36 AM EDT
In force
17 hr
Issued by
NWS State College, PA
All 27 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 69 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -199 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1808 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
-199 m²/s²
0-3 km storm-relative helicity
-227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 280825
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 AM EDT TUE OCT 28 2008

.A RAPIDLY DEVELOPING STORM SYSTEM OFF OF THE NEW JERSEY COAST
WILL PRODUCE STRONG AND GUSTY WINDS ACROSS CENTRAL PENNSYLVANIA
TODAY AND TONIGHT. 

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-282030-
/O.NEW.KCTP.WI.Y.0008.081028T1500Z-081029T0900Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
425 AM EDT TUE OCT 28 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT
WEDNESDAY. 

INCREASING NORTHWEST WINDS WILL GUST TO BETWEEN 45 AND 50 MPH
LATER TODAY. EXPECT THE WIND TO DIMINISH BY EARLY WEDNESDAY
MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS71 KCTP 281824
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT TUE OCT 28 2008

.A STRONG DEVELOPING STORM SYSTEM MOVING INTO NEW ENGLAND WILL
PRODUCE STRONG AND GUSTY WINDS ACROSS CENTRAL PENNSYLVANIA THIS
AFTERNOON AND TONIGHT.

PAZ024-033-290630-
/O.EXA.KCTP.WI.Y.0008.000000T0000Z-081029T0900Z/
CAMBRIA-SOMERSET-
224 PM EDT TUE OCT 28 2008

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. 

NORTHWEST WINDS WILL CONTINUE TO INCREASE AND GUST TO BETWEEN 45
AND 50 MPH THIS AFTERNOON INTO TONIGHT. EXPECT THE WIND TO
DIMINISH BY EARLY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-290630-
/O.CON.KCTP.WI.Y.0008.000000T0000Z-081029T0900Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
224 PM EDT TUE OCT 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. 

NORTHWEST WINDS WILL CONTINUE TO INCREASE AND GUST TO BETWEEN 45
AND 50 MPH THIS AFTERNOON INTO TONIGHT. EXPECT THE WIND TO
DIMINISH BY EARLY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

RXR
000 
WWUS71 KCTP 290243
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 PM EDT TUE OCT 28 2008

.A STRONG STORM SYSTEM MOVING THROUGH NORTHERN NEW ENGLAND WILL
PRODUCE STRONG GUSTY WINDS ACROSS CENTRAL PENNSYLVANIA OVERNIGHT.

PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-290900-
/O.CON.KCTP.WI.Y.0008.000000T0000Z-081029T0900Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1043 PM EDT TUE OCT 28 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. 

STRONG NORTHWEST WINDS WILL CONTINUE OVERNIGHT...WITH OCCASIONAL
GUSTS BETWEEN 45 AND 50 MPH...ESPECIALLY ON THE RIDGES. EXPECT
THE WIND TO DIMINISH BY EARLY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WIND GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

LA CORTE
000 
WWUS71 KCTP 290736
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 AM EDT WED OCT 29 2008

PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066-290845-
/O.CAN.KCTP.WI.Y.0008.000000T0000Z-081029T0900Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
336 AM EDT WED OCT 29 2008

...WIND ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELED THE
WIND ADVISORY. 

GUSTY WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH WILL
CONTINUE THIS MORNING...BUT OVERALL WIND SPEEDS HAVE DECREASED
BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN 
CANCELED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Oct 28, 3:58 AM EDT, 27 minutes earlier.

Area forecast discussion, Oct 28, 3:58 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 AM EDT TUE OCT 28 2008

.SYNOPSIS...
A RAPIDLY DEVELOPING COASTAL LOW WILL TRACK FROM JUST EAST OF NEW
JERSEY THIS MORNING...TO SOUTHERN QUEBEC BY WEDNESDAY. A RIDGE OF
HIGH PRESSURE WILL BUILD OVER PENNSYLVANIA THURSDAY AND FRIDAY. A
WEAK COLD FRONT WILL LIKELY PASS THROUGH THE REGION ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WATER VAPOR IMAGERY SHOWING UPPER LOW CUTTING OFF OVR W VIRGINIA
PANHANDLE THIS AM...SPAWNING A RAPIDLY DEVELPNG COASTAL LOW EAST
OF NEW JERSEY. ASSOCIATED RAIN SHIELD NOW COVERS THE ERN HALF OF
THE STATE...WHERE TEMPS RUNNING FROM M30S TO L40S. STRONG UVV
EAST OF UPPER LO...COMBINED WITH EVAP COOLING SHOULD RESULT IN A
CHANGE TO SNOW OVR THE HIGH TERRAIN OF THE POCONOS AND MTNS N OF
IPT LATER THIS MORNING. AS IS TYPICAL OF EARLY SEASON SNOW
EVENTS...MARGINAL BLYR TEMPS WILL MAKE ACCUMS HIGHLY DEPENDENT ON
ELEVATION.

AREA MOST SUSCEPTIBLE TO SIG SNOW APPEARS TO BE SULLIVAN
COUNTY...WHERE ELEVS GENERALLY OVR 2KFT. WILL ISSUE WINT WX
ADVISORY IN THIS AREA FOR SEVERAL INCHES OF WET SNOW. ENS MEAN QPF
CLOSE TO AN INCH OVR OUR NE ZONES. HOWEVER...DONT EXPECT TO GET 10
TO 1 RATIOS...EVEN OVR THE HIGHEST TERRAIN. WITH THE TREES STILL
PARTIALLY LEAFED...EXPECT A HIGH LIKELIHOOD OF DOWNED LIMBS AND
POWER OUTAGES ANYWHERE MORE THAN AN INCH OR TWO FALLS. CANT RULE
OUT A FEW FLAKES MIXING IN ACROSS THE SUSQ VALLEY. HOWEVER...SREF
2M TEMPS TOO WARM FOR ANY ACCUMS. DEFORMATION BAND RAIN/SNOW
SHOULD LIFT NE AWAY FROM CENTRAL PA BY LATE IN THE DAY AS MID LVL
LOW CENTER ROTATES NORTH INTO NEW ENG.

LAKE EFFECT REGIME OVR THE WESTERN COS WILL PRODUCE SNOW SHWRS
TDY...WHICH WILL LIKELY COAT THE GROUND OVR THE HIGH TERRAIN OF
THE LAURELS/NW MTNS.

TIGHTENING PRES GRAD WEST OF BOMBING COASTAL LOW WILL RESULT IN
INCREASING NW WINDS TDY. BUFKIT SOUNDING DATA SUPPORTS GUSTS BTWN
45-50 MPH THIS AFTN AND EVENING ACROSS CENTRAL AND EASTERN
PA...SO HAVE HOISTED A WIND ADVISORY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
SET UP BECOMES MORE FAVORABLE FOR LAKE EFFECT TONIGHT AND
WEDNESDAY...AS DEEP NW FLOW ADVECTS COLDEST AIR OF THE SEASON
ACROSS THE GRT LKS. OPERATIONAL AND ENSEMBLE GUID CONTINUES TO
SUGGEST THAT A FAVORABLE OVER LAKE TRAJECTORY WILL DEVELOP WITHIN
A COLD NORTHWEST FLOW TONIGHT/WED...RESULTING IN A PERIOD OF
OROGRAPHICALLY ENHANCED LAKE EFFECT SNOW SHOWERS ACROSS THE
NORTHWEST PLATEAU AND WESTERN ALLEGHENIES/LAUREL HIGHLANDS.

SNOWFALL ACCUMULATIONS OF ONE TO THREE INCHES SEEM LIKELY ACROSS
THIS AREA OVERNIGHT TUES...BASED ON MODEL QPF. HOWEVER...SNOWBELT
REGION OF WARREN COUNTY LIKELY TO RECEIVE SOMEWHAT HIGHER AMTS.
WILL ISSUE LAKE EFFECT SNOW ADV FOR THIS AREA TONIGHT AND WED.
THIS IS IN LINE WITH PROBABILISTIC ENSEMBLE GUID AND INTERNAL WWD.

BRISK AND COLD CONDS WILL PERSIST INTO WED WITH SNOW SHOWERS
GRADUALLY TAPERING OFF BY WED EVENING.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GEFS DATA SHOWS HIGH PRESSURE MOVING IN FOR THURS/FRI...PROVIDING
FAIR AND DRY WX. TEMPERATURES WILL MODERATE BACK INTO THE 50S/60S.
A WEAK FNTL BOUNDARY IS FCST TO SLIDE SEWD FROM THE LWR GRT LKS ON
SAT INTO SAT NGT. GEFS DATA CONTINUES TO SUGGEST A LOW PROBABILITY
FOR MEASURABLE PCPN. GEFS ALSO KEEPS THE COLDEST AIR TO THE
NORTHEAST OVER NEW ENGLAND. USED A BLEND OF HPC/GMOS FOR POPS AND
TEMPS IN THE LONG RANGE...MORE OR LESS A MIDDLE OF THE ROAD
APPROACH FOR NOW. HIGH PRES RETURNS FOR SUNDAY INTO EARLY NEXT
WEEK.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
MAJOR STORM DEVELOPING JUST TO THE EAST DOING WHAT I EXPECTED...
WHEN I LEFT THIS MORNING. PRECIPITATION DRIFTING WESTWARD...
WITH LOTS OF RAIN FALLING ON THE BALL GAME EARLIER...WHILE
FURTHER TO THE WEST OVER OUR CWA...SOME CONCERN FOR RAIN MIXING
WITH WET SNOW AT SOME POINT. CURRENT FCST GOOD...SEVERAL CALLS
TO OUR EASTERN COUNTIES STILL CONFIRM RAIN AS PCPN TYPE.

WINDS ON THE INCREASE...WILL REALLY PICK UP SPEED AFTER 10Z.

SOME LAKE EFFECT DEVELOPING AT THE CURRENT TIME...FLOW SOMEWHAT
TOO MUCH TO THE NORTH...BUT DYNAMICS OF STORM WILL COUNTER THAT
TO SOME EXTENT. PERHAPS MORE OF A LAKE EFFECT PROBLEM AT OUR
WESTERN TAF SITES LATER THIS EVENING...AND TONIGHT...AS WINDS
BACK MORE TO THE NW.

DETAILS...

MVFR CIGS/VSBYS TO DEVELOP ACROSS THE MIDDLE SUSQ VALLEY /KIPT
THIS MORNING...AS RAIN CONTINUES TO FALL INTO INITIALLY FAIRLY
DRY AIRMASS. FOR MDT...THINK CIGS WILL STAY VFR.

ACROSS THE RIDGE...VALLEY AREA...MAINLY VFR CONDITIONS TODAY...
BUT MVFR POSSIBLE TONIGHT...ESPECIALLY AOO...AS WINDS SHIFT
MORE TO THE NW.

THERE WILL BE A WIDE RANGE IN CONDITIONS AT JST AND BFD TODAY...
WILL RANGE FROM VFR DOWN TO 1/4 AND 100 FEET IN HEAVIER SQUALLS.

THE BIGGEST AVIATION CONCERN WILL BE THE DEVELOPING WINDY
CONDS...AS STORM SYSTEM RAPIDLY INTENSIFIES TO OUR EAST BY
MIDDAY. MODEL SOUNDINGS SUPPORT SUSTAINED NW WINDS OF ARND 20KTS
WITH FREQUENT GUSTS TO ARND 40KTS DURING THE AFTERNOON TODAY.

LESS THAN GREAT AVIATION CONDITIONS WILL LINGER INTO WED NIGHT...
AS THE DEEP STORM SYSTEM WILL BE SLOW TO MOVE OUT.

VFR CONDS AND LIGHTER WINDS WILL OCCUR ON THU...AND LAST INTO
FRIDAY AFTERNOON...AS A HIGH PRESSURE RIDGE BUILDS IN. A COLD FRONT
COULD POTENTIALLY BRING A PERIOD OF REDUCED CIGS/VSBYS LATE FRIDAY
NIGHT INTO SATURDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT WEDNESDAY
FOR PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066.
LAKE EFFECT SNOW ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT
WEDNESDAY FOR PAZ004.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ042.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...FITZGERALD
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/STEINBUGL
AVIATION...FITZGERALD/MARTIN
Hazardous weather outlook, Oct 27, 5:14 PM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT MON OCT 27 2008

PAZ004-005-010>012-017>019-024>028-033>036-045-046-049>052-056-057-
059-063>066-282115-
WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
514 PM EDT MON OCT 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-037-041-042-053-058-282115-
POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-COLUMBIA-SCHUYLKILL-
514 PM EDT MON OCT 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

LIGHT RAIN WILL MIX WITH AND TURN TO WET SNOW LATE TONIGHT OVER
THE HIGHER ELEVATIONS. MINOR ACCUMULATIONS ARE POSSIBLE IN THE
HIGHER ELEVATIONS...WHILE THE VALLEYS MAY STAY MOSTLY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW IS LIKELY OVER THE HIGHER ELEVATIONS TUESDAY WITH SOME
ACCUMULATIONS LIKELY. MOSTLY RAIN IS EXPECTED IN THE VALLEYS.
WHILE THE TOTAL AMOUNTS MAY NOT BE AT OR ABOVE 3 INCHES...ANY WET
SNOW ACCUMULATING ON TREES COULD PRODUCE POWER
OUTAGES...ESPECIALLY SINCE THE WINDS ARE EXPECTED TO BE 15 TO 20
MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 4:19 AM EDTLake Effect Snow AdvisoryCTPWarren23 hr
Oct 28, 4:19 AM EDTWinter Weather AdvisoryCTPColumbia, Schuylkill, Sullivan16 hr

Nearby

Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.